Modafinil AddictionComments (1)
Zelik Mintz Says...
I don't know much about Modafinil and have only read about it recently. One concern is that the effects from long term use of Modafinil is unknown. From what you write, it sounds like you are dealing with addiction issues with Modafinil. Aside from the desired effects from the drug, when you don't take it your body is informing you that it is dependent on Modafinil, which is a serious concern. From what you've described, your use of Modafinil has lead to a psychological and physiological addiction which will only become more problematic with continued use. I suggest you slowly cut down it's use until you are no longer dependent on Modafinil to feel psychically and mentally stable. Any addiction, even if not a problem currently, will accelerate and can lead to serious issues with functionality and mental well-being.
Page last updated Jul 22, 2016